Posted by jime (184.108.40.206) on February 01, 2000 at 21:16:31:
In Reply to: Topomax posted by JohnP on February 01, 2000 at 18:51:57:
Going on four months now and most of the troublesome side effects are gone. I still expierence occational dumbness (lose my words) when talking, but that could just be age. Weakness, mainly in the arms, and fatigue are still there although they seem to still be improving. At this point The only other side effect is a intermittent cough.
On the positive side, I haven't had one attack since I reached 7X25mg/day. In the last four years I have not had more than a few days off while the beast switched sides of my head. Normally he hung out on the left side for most of the year and switched to the right side for the fall.
I hope other Topamax users are still lurking here and reply to this request. I am very interested to hear others experiences.
Post a Followup